# SDR JJBA20240129047

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 47,617 hours, 30,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH EXT EMERGENCY LIGHT LAMP AND ASSY. NO FIX. VERIFIED CONTINUITY FROM P0782 PIN 7 TO GROUND GS8524, NO DEFECTS NOTED, EWIS GOOD ON EXTERNAL FUSELAGE. NO VOLTAGE AT J0782 PIN 7 TO GROUND. SWAPPED BATTERY CHARGER ASSEMBLY, INVERT ASSEMBLY AND EMERGENCY BATT 2 FOR TROUBLESHOOTING. NO FIXES. FOUND BROKEN WIRE BETWEEN SPLICES SP9032 AND SP8924 - REPAIRED WIRE. OPS CHECK SAT AT THIS TIME.
